Solvability of subprincipal type operators

Research output: Chapter in Book/Report/Conference proceedingPaper in conference proceeding


title = "Solvability of subprincipal type operators",
abstract = "In this paper we consider the solvability of pseudodifferential operators in the case when the principal symbol vanishes of order k ≥ 2 at a nonradial involutive manifold Σ2. We shall assume that the operator is of subprincipal type, which means that the kth inhomogeneous blowup at Σ2 of the refined principal symbol is of principal type with Hamilton vector field parallel to the base Σ2, but transversal to the symplectic leaves of Σ2 at the characteristics. When k = ∞ this blowup reduces to the subprincipal symbol. We also assume that the blowup is essentially constant on the leaves of Σ2, and does not satisfying the Nirenberg–Treves condition (Ψ). We also have conditions on the vanishing of the normal gradient and the Hessian of the blowup at the characteristics. Under these conditions, we show that P is not solvable.",
author = "Nils Dencker",
year = "2018",
doi = "10.1007/978-3-030-00874-1_1",
language = "English",
isbn = "9783030008734",
volume = "262",
pages = "1--49",
editor = "Joachim Toft and Rodino, {Luigi G.}",
booktitle = "Mathematical Analysis and Applications-Plenary Lectures - ISAAC 2017",
publisher = "Springer",
address = "Germany",